# SDR CA140314001

- Difficulty date: March 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, X
- Precautionary procedure: D

## Discrepancy

THE PILOT REPORTED THE NR 2 ENGINE FLAMED OUT WHEN TRANSITIONING FROM IDLE TO FLIGHT. A TECH OUTSIDE OF HELICOPTER ADVISED OF WHITE SMOKE FROM ENGINE EXHAUST AT THE MOMENT OF ENGINE FLAMEOUT. SUBSEQUENT TROUBLESHOOTING COULD NOT REPRODUCE THE PROBLEM.
